SpineUniverse Community Advice
Get help and share your story with others who know what you're going through.
Please register or log in to join the discussions!

L5-S1 moderate herniation with digestive issues and dizzy spells ?

Started by Pixie2010 on 04/24/2018 5:00am

Several months back maybe 8 I fell on my back on the concrete and a month after strained to lift a skid . The second time minor lower back and leg pain on right side . I thought it was muscular cause it wasn’t bad . It took three weeks to go away. Few months later I am bending over the dishwasher and severe pain shoots down my tailbone . I can’t stand up straight and yell for my friend in the other room . He carried me to the recliner . I take Advil and it hurts allot when I get out of bed and walking or sitting . A week later I see a doctor who says it’s sciatica and tells me to take Advil out bio freeze on it . I got better after a week and better o ear time . It would bug me a little sometimes but nothing bad . Few months later my back hurts a little and I wake up in tears . I can’t move or walk without crying out in pain . I see my family doctor . He suspects pinched nerve in lumbar and sends for mri. The test shows problems with L1 - S1 disc. I got a minor bulging disk L2-L3 , Minor degeneration in L1-L2, minor narrowing of L3-L4. Moderate disc herniation L5-S1 pressing on right and back on S1 nerve . I can’t remener the rest of it . I got scoliosis which was told was cause of SI joint problem on right side that started at 22 , I am 32 now . It’s been four weeks on nerve medicine , Advil and injections Friday a week ago . The nerve pain medicine made me feel sleepy, unfocused, and sick to the stomach and only relieved pain for a few hours . Advil only helps slightly in pelvic area . In two weeks my numbness got worse and I got muscle spasms all the time when it hurts most . The injection was supposed to work after two weeks toget full effect . I got 15% relief with it but after a week I was back to full pain and more numbness . I got more lower back pain now and when I lay on my back now sometimes it causes the whole leg to hurt and spasm with lower back . Two weeks ago I stopped all the medicine a few days after I got sick mixing with oral steroid . Now for two weeks I get upset stomach with loose stools 3-5 times a day and was fighting bad chronic comsripation years before . Does anyone else get diarreah with this ? I get dizzy spells when up for a little bit , get tired easy . When I wake up in the morning my torso is pulled hard to the right hip and I walk throwing my bad leg out .l and bent to the right . It hurts more if I am sadentary . If I walk and move allot in few hours the pain lessens and I can straighten out . Anyone else get stiff sitting or laying awhile ? Feels like my hip socket is right and have weakness in the leg with less flexibility. I am scared cause the numbness is getting worse every week and I got two more weeks to be seen by surgeon for check up on injections . My doctor sent me to another surgeon but I got to wait two weeks to get into that one . Anyone else experience it like this ?

Best Responses
There are no responses to this discussion.
Do you find this discussion helpful?
0
SHOW MAIN MENU
SHOW SUB MENU
Cancel
Delete